# SDR SWIA200210523

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 3,816 hours, 2,654 cycles
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOST NOSE WHEEL STEERING AND STEERING INOP CONDITION MESSAGE ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT APPROXIMATELY 60 KTS AND RETURNED TO GATE.  PERFORMED RIGGING OF ECU AS PER MM 32-51-10.  SYSTEM OPS CHECKS GOOD ON TAXI TEST.
